# SDR ABXA040123

- Difficulty date: March 18, 2004
- Submitted: April 1, 2004
- Operation: Air carrier
- Aircraft: N826AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46061
- Aircraft time: 75,270 hours, 26,784 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 57446784
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP SIDE OF CENTER WING BOX, STA 857, LEFT BUTT LINE 24, UPPER SPAR CAP HAD A 3 INCH CRACK.  REPAIRED AREA IAW DC-8 SRM 51-1-24, 51-1-20D AND 31-3-1.
